Oscillation theorems for certain second order perturbed nonlinear differential equations. (English) Zbl 0443.34031


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
Full Text: DOI


[1] Coles, W. J., A nonlinear oscillation theorem, (International Conference of Differential Equations (1975), Academic Press: Academic Press New York), 193-202 · Zbl 0334.34041
[2] Graef, J. R.; Rankin, S. M.; Spikes, P. W., Oscillation theorems for perturbed nonlinear differential equations, J. Math. Anal. Appl., 65, 375-390 (1978) · Zbl 0405.34035
[3] Kamenev, I. V., Oscillation of solutions of second order nonlinear equations with sign variable coefficients, Differencial’nye Uravnija, 6, 1718-1721 (1970)
[4] Kartsatos, A. G.; Toro, J., Comparison and Oscillation theorems for equations with middle term of order \(n\) − 1, J. Math. Anal. Appl., 66, 297-312 (1978) · Zbl 0387.34027
[5] Onose, H., Oscillation of nonlinear second order equations, J. Math. Anal. Appl., 39, 122-124 (1972) · Zbl 0268.34042
[6] Wong, J. S., On second order nonlinear oscillation, Funkcial. Ekvac, 11, 207-234 (1968) · Zbl 0184.12202
[7] Wong, J. S., Oscillation theorems for second order nonlinear D.E., Bull. Inst. Math. Acad. Sinica, 3, No. 2 (Dec. 1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.